# SDR ASAA2016021915686

- Difficulty date: February 19, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 37,274 hours, 10,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501188
- Condition: Corroded
- Location: Bs 500b-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT TRANSITION PANEL HAS SEVERAL AREAS OF CORROSION FROM BS 500B TO BS 500I.  ACFT GROUNDED.  REMOVED CORROSION FROM BS 500B-500D IAW SRM 53-00-53. ORIGINAL MATERIAL THICKNESS .040, MATERIAL REMOVED .002, AND REMAING .038, FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53 ALODINED AND PRIMED IAW SRM 51-20-01 AND HAS MARKED IAW AMM 51-05-01.  REMOVED CORROSION FROM BS 500D-500I IAW SRM 53-00-53, FOUND TO BE OUT OF LIMITS.  REMOVED TRANSITION PANEL FROM BS 500B+10-STA 500 IAW SRM 53-0053 AND FABRICATED ZEE CHANNEL SIDEPLATE AND SPLICE SIDEPLATE IAW SRM 53-00-53-2R-5, REPAIR 5 ALODINED AND PRIMED IAW SRM 51-20-01 AND INSTALLED IAW SRM 53-00-53-2R-5, REPAIR 5.
